Managing intense nausea and stomach pain when starting off on new aniti-depressants

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

realstar
New Member


Date Joined Mar 2012
Total Posts : 11
   Posted 3/2/2012 8:07 AM (GMT -6)   
Hello there realstar here
 
I hope it's ok to start a new topic re these particular side affects. I posted about struggling with Lofepramine but few people seem to have heard of it so I thought I'd post a seperate post basically saying what I'm struggling with.
 
I thought that people who have struggled with nausea and stomach pain as a side affect of their meds, be they anti-depressants or indeed other meds, may be able to suggest things that may help or even just be able to say 'yes I've been through this too'. Knowing that I'm not alone with this would go some way to reduce the lonliness and isolation of feeling constantly ill. I know with anti-depressants, when you start them A) they can take 4 to 6 weeks to have any positve affect and B) that any side affects can take while to calm down or go away.
 
So yeah folks, just struggling with nausea and pain in my tummy. Sweating and overheating is also a problem and I feel exhausted and out of it most of the time.
 
Thanks loads for reading everyone and hope you're all doing ok.
 
realstar  smurf

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42431
   Posted 3/2/2012 8:25 AM (GMT -6)   
I would give it a week or two. I have had meds that made me nauseaus at the beginning, but it went away. If it doesn't go away after a couple of weeks, I would call the doctor and see what they say. I hope the side effects go away sooner rather than later.

Keep us posted.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

realstar
New Member


Date Joined Mar 2012
Total Posts : 11
   Posted 3/2/2012 12:55 PM (GMT -6)   
thanks getting by

It's been 4 weeks so far.

realstar

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42431
   Posted 3/2/2012 1:05 PM (GMT -6)   
If you are still nauseous after four weeks, I would talk to the doctor and let them know. This might not be the right med for you. You shouldn't feel sick that long. Is there anything else that might be making you feel nauseous? There are other things that can cause that such as pregnancy or a gas leak. But it sounds like it could be the med. Talk to your doc and let them know that these side effects are not tolerable.

Good luck, keep posting.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 5:32 PM (GMT -6)
There are a total of 2,972,963 posts in 326,043 threads.
View Active Threads


Who's Online
This forum has 160870 registered members. Please welcome our newest member, jeannieny.
444 Guest(s), 27 Registered Member(s) are currently online.  Details
1yrinVA, Lapis_29, Momento, sandyfeet, island time, Sr Sailor, isitlyme, jeannieny, Waiting In Fl, Scaredy Cat, 1000Daisies, The Dude Abides, AnnaB114, delyme98, Pratoman, WalkingbyFaith, lymedriven, Bosco, FlowersGal, Saipan Paradise, RAbid, RobLee, garyi, UCver, BungalowMo, xy123, Charlie1950